# SDR ASOA20151026185

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,156 hours, 20,169 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SHEAR CLIP AT FRAME 68 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 16L-17L.   MAINTENANCE PERFORMED A SPLICE REPAIR IAW EC5330-03067.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
